# SDR GLBA2016020900565

- Difficulty date: February 8, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 38,440 hours, 48,348 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 1013841377
- Part serial: 1330A
- Condition: Broken
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE LG FAILED TO EXTEND NORMALLY, FOLLOWED CHECKLIST.  PERFORMED MANUAL EXTENSION, DOWN WITH 3 GREENS.  JACKED ACFT RETRACTED GEAR 10 TIMES, NO DEFECTS NOTED.  CHECKED CONTINUITY OF WIRES IAW WDM 32-31-01-01 & 32-31-0202, FROM A316 TO P532, FROM ELEC EQPT NACELLE & A184, J206 TO K3 RELAY TO LG MOTOR G1A6 & G2A6N, FROM P200 LANDING CTRL TO LT, RT, & NOSE DOWN & LOCK SWITCHES, NO DEFECTS NOTED.  R & R LANDING CTRL HANDLE IAW MI 32-01.
